# SDR COMA9610095

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 12038594001
- Condition: Malfunction
- Location: Landing Gear
- Part time: 10,865 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR INTRANSIT LIGHTS REMAINED ON WITH GEAR RETRACTED.  REPLACED THE LANDING GEAR CONTROL BOX.
